Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A normal form of thin fluid film equations resolves the transient paradox
Author: Roberts, A.
Citation: Physica D, 2006; 223(1):69-81
Publisher: Elsevier Science BV
Issue Date: 2006
ISSN: 0167-2789
Statement of
A.J. Roberts
Keywords: Normal form; Thin fluid film; Lubrication model; Initial conditions; Slow manifold.
Description: © 2006 Elsevier B.V. All rights reserved.
RMID: 0020091717
DOI: 10.1016/j.physd.2006.08.018
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.